# SDR UPS08853997

- Difficulty date: October 7, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP ROUND FLUSH REPAIR 0.500 INCH DIA AT FS 1601.5, L8L HAS NO MINIMUM ROWS OF RIVETS REQUIRED BY SRM REPAIR SEQ 803-F1-113.  REMOVED AND REPLACED REPAIR DOUBLER IAW SRM 51-1-8, 53-2-1 FIG 7 AND SAA EA 81426050001.
